# SDR GLBA2017092500684

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 47,757 hours, 49,198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Disconnected
- Location: Pneumatic
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE NR 1 PACK FAILED IN FLIGHT AND THERE WAS SMOKE IN THE CABIN.  MAINTENANCE PERFORMED AN OPS CHECK OF THE LEFT PACK, COULD NOT DUPLICATE DISCREPANCY.  TROUBLESHOT FURTHER AND FOUND A PNEUMATIC LINE DISCONNECTED FROM TEST PORT AT LEFT HEAT EXCHANGER. CONNECTED THE LINE TO TEST PORT IAW MM 21-50-03 (4), (B), (3).  OPS CHECKED GOOD IAW MM 21-50-00.
